Litalir Death Side Effect Reports
The following Litalir Death side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Death, can occur, and what you can do about them.
A side effect could appear soon after you start Litalir or it might take time to develop.
This Death side effect was reported by a pharmacist from DE. A 93-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Litalir Caps (dosage: Threapy Continuing From Last Year.), which was started on NS. Concurrently used drugs: NA. When starting to take Litalir Caps the consumer reported the following symptoms:
Litalir Death Causes and Reviews
Sudden infant Death syndrome (SIDS) is the sudden, unexplained Death of an infant younger than one year old. Some people call SIDS "crib Death" because many babies who die of SIDS are found in their cribs.
SIDS is the leading cause of Death in children between one month and one year old. Most SIDS Deaths occur when babies are between one month and four months old. Premature babies, boys, African Americans, and American Indian/Alaska Native infants have a higher risk of SIDS.
Although health care professionals don't know what causes SIDS, they do know ways to reduce the risk. These include
- Placing your baby on his or her back to sleep, even for short naps. "Tummy time" is for when babies are awake and someone is watching
- Having your baby sleep in your room for at least the first six months. Your baby should sleep close to you, but on a separate surface designed for infants, such as a crib or bassinet.
- Using a firm sleep surface, such as a crib mattress covered with a fitted sheet
- Keeping soft objects and loose bedding away from your baby's sleep area
- Breastfeeding your baby
- Making sure that your baby doesn't get too hot. Keep the room at a comfortable temperature for an adult.
- Not smoking during pregnancy or allowing anyone to smoke near your baby
NIH: National Institute of Child Health and Human Development
Litalir Death Reviews